045. On g -$\alpha$-compact

Math. Journal: Pro-Math.,Peru. 14 (2000), 91-98.
Authors: Caldas, M. and Saraf, R.K.

044. Characterizations of spaces and maps via fuzzy betha-open sets

Math. Journal: Math. Forum, India.  13 (2000), 22-30.
Authors:
Caldas M., and Saraf, R.K.

043. Fsg-closed maps and gs-closed maps

Math. Journal: Journal of Tripura Mathematical  Society, India.  2 (2000), 69-76
Authors: Caldas, M., Saraf, R.K. and Khanna, M.

042. Characterizations of Pre R0 and PreR1

Math. Journal: Topology Proceedings, USA. 25(2000), 17-30 .
Authors: Caldas M.,  Noiri, T., and Jafari, S.

041. On sober regular

Math. Journal: J. Inst. Math. Comput. Sci., Math. Ser Calcutta. India.  13 (2000), 297-302.
Authors: Caldas, M., and  Jafari, S.

040. Contra pre semi- open maps

Math. Journal: Kyungpook Math. Journal, Republic of Korea.  40 (2000), 379-389.
Authors: Caldas, M., and  Baker, C.

039. A research on characterizations of semi-T_1/2 spaces

Math. Journal: Divulgaciones Matemáticas, Venezuela. 8 (2000), 43-50.
Authors: Caldas M., and  Saraf, R.K.

038. Fuzzy s-closed subspaces

Math. Journal: Ultra Science of Phys. Sci., India. ISSN 0970-9150.  12 (2000), 229-233.
Authors: Caldas M., Saraf, R.K. and  Mishra, S.

037. $\Lambda_s$-closure operator and the associeted topology $\tau^{\Lambda_s}$

Math. Journal: Annals of the II International Seminar of Applied Math. Lima, Peru. Universidad Ricardo Palma. (2000).
Authors: Caldas M. and Dontchev, J.

036. On maps and generalized $\Lambda_s$-sets

Math. Journal: East West Journal Of Mathematics., Thailand,  2 (2000), 181-190.
Authors: Caldas M.

035. G.$\Lambda_s$-sets and G.$V_s$-sets

Math. Journal: Mem. Fac. Sci. Kochi Univ. (Math), Japan, ISSN 0389-0252 , 21 (2000) , 21-30.
Authors:
Caldas, M., and  Dontchev, J.

034. A remark on polynomially countably barrelled spaces

Math. Journal: Bull. Calcutta Math. Soc. India. ISSN 0008-0659.  92 (2000), 21-24.
Authors:
Caldas M.

033. Weak and Strong forms of Irresolute Maps

Math. Journal: Internat.J. Math. & Math. Sci. USA. 23 (2000) 253-259
Authors
: Caldas, M.

032. A necessary and sufficient condition for a space to be infrabarrelled…

Full Title: A necessary and sufficient condition for a space to be infrabarrelled or polynomially infrabarrelled
Math. Journal:
Glasnick Matematicki , Croatia, 34 (1999), 263-265.
Authors:
Caldas, M. and Pombo, D.

031. A survey on semi-T_1/2 spaces

Math. Journal: Pesquimat, Peru.  1 (1999) , 33-40
Authors:
Caldas M., and Saraf, R.K.

Preprints

    Please, contact me for any preprint of papers.

Weather

    Niterói
    Clear
    Clear
    26°C
    real feel: 31°C
    humidity: 83%
    wind speed: 0 km/h NE
    Forecast December 17, 2018
    day
    Partly sunny
    Partly sunny
    33°C
    wind speed: 11 km/h E
    Forecast December 18, 2018
    day
    Partly sunny
    Partly sunny
    35°C
    wind speed: 7 km/h E